# SDR CA980629024

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Ge CFM565A
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 1358M73G30
- Condition: Burned
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE DISASSEMBLY IN THE SHOP FOR BURN HP NGV, TWO VANES WERE FOUND TO HAVE THE COMPLETE LEADING EDGE BURNED AWAY.  THE METAL LOSS EXTENDED TO THE MIDSPAN INTERNAL BULKHEAD OF THE VANE.  FURTHER EVALUATION BEING CARRIED OUT.
